# SDR DALA2014062503754

- Difficulty date: June 3, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON ANGLE OF FRAME, BS 1437 BETWEEN LONGERONS 1 - 2 R.   ANGLE REMOVED, HFEC INSPECTED,  TREATED AND PAINTED AND ANGLE INSTALLED IAW SRM 51-30-5, 51-10-3 PAR 14 AND 21.
